# SDR UIEA2017011700072

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,461 hours, 9,196 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: T54189
- Condition: Failed
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL MIGRATION FROM RT MAIN TANK TO LT MAIN TANK THROUGHOUT FLIGHT.  FUEL WAS EQUAL AT TAKE OFF AND ON BLOCK IN.   LT MAIN TANK 8.2,  RT MAIN TANK 6.8.   FMC FUEL BURN EQUAL.  REMOVED AND REPLACED TWO CROSSFEED VALVES IAW AMM 28-22-00, OPS CHECKED NORMAL
